Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did you know that cataracts can be casued by a cortisone spray like Fonase? adult content

I cant believe it, because I have a cataract on the eye that is weak and I got it after I used Flonase. They say there are many cortisoid sprays that can cause cataracts. I started to use Flonase in 2007, ( brought on an allergic reaction and a viral bug) It affected m lungs. I almost died due to it! I learned that cortisones also cause you to get fat! Made me angry. I want everyone to know these facts. And alway do a search before you use any medication. I wonder how many people have used Flonase. Have you? And have you gotten a cataract since using Flonase? I wish I could start a class action suit against that company! Drs dont care what they prescribe. Many Drs get FREE samples of such drugs and dont even care that they can hurt the patients! It makes me so angry! I say never trust your Dr, trust your own common sense. Never use a cortisone in any form, its nothing but trouble for you! Have you used Flonase?

Answer Question
 
emmidr

Asked by emmidr at 4:36 PM on Jul. 27, 2010 in Health

Level 8 (268 Credits)
Answers (4)
  • My daughter uses flonase. I hate to use it in her nose.
    35yoamom

    Answer by 35yoamom at 4:38 PM on Jul. 27, 2010

  • I've used Flonase. I hate it and have decided I would rather have chronic sinusitis and use nasal saline. I've used steroid asthma inhalers for 22 years every day. I have cataracts.

    Gailll

    Answer by Gailll at 4:41 PM on Jul. 27, 2010

  • Years ago I was prescribed Flonase and another prescription for recurrent sinusitits. I used them for a couple of weeks and hated every minute of it. I completely lost my sense of smell, had sweats and iriritability, appetite changes, restlessness, among other symptoms. I will not be using these or any products like this again. I only use prescriptions, indeed any medication as a last resort and always try natural treatments first.
    NikkiMomof2grls

    Answer by NikkiMomof2grls at 4:48 PM on Jul. 27, 2010

  • The good news is that cataracs are EASILY treated. To many people go for the new cure all latest super drug on the market and never even read the inserts or warnings. Every steriod drug has the potential to make you fat, or cause other serious problems. Good that your trying to warn people. The drug lobby's need to stay OUT of our law making processes. They pay big $$ to push drugs to market that harm and kill people everyday.
    vbruno

    Answer by vbruno at 9:31 AM on Jul. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.